# SDR LR7A01032

- Difficulty date: May 4, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 21,913 hours, 12,706 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 INSPECTION PER JOB HB0505 FOUND FS 867 CARGO DOOR SKIN PREVIOUS REPAIR WITH INSUFFICIENT NUMBER OF FASTENERS AT RBL 40, WL 170.  REMOVED PREVIOUS REPAIR AND INSTALLED NEW REPAIR IAW SRM SMP 583-51-140-12.
